doi: 10.3934/dcdsb.2018117

Stationary solutions of neutral stochastic partial differential equations with delays in the highest-order derivatives

a). 

College of Mathematical Sciences, Tianjin Normal University, Tianjin 300387, China

b). 

Department of Mathematical Sciences, School of Physical Sciences, The University of Liverpool, Liverpool, L69 7ZL, UK

The author is grateful to the Tianjin Thousand Talents Plan for its financial support.

Received  April 2017 Published  April 2018

In this work, we shall consider the existence and uniqueness of stationary solutions to stochastic partial functional differential equations with additive noise in which a neutral type of delay is explicitly presented. We are especially concerned about those delays appearing in both spatial and temporal derivative terms in which the coefficient operator under spatial variables may take the same form as the infinitesimal generator of the equation. We establish the stationary property of the neutral system under investigation by focusing on distributed delays. In the end, an illustrative example is analyzed to explain the theory in this work.

Citation: Kai Liu. Stationary solutions of neutral stochastic partial differential equations with delays in the highest-order derivatives. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2018117
References:
[1]

A. Bátkai and S. Piazzera, Semigroups for Delay Equations, Research Notes in Math., A. K. Peters, Wellesley, Massachusetts, 2005.

[2]

E. B. Davies, One Parameter Semigroups, Academic Press, New York, 1980.

[3]

G. Di BlasioK. Kunisch and E. Sinestrari, $ L^2$-regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives, J. Math. Anal. Appl., 102 (1984), 38-57. doi: 10.1016/0022-247X(84)90200-2.

[4]

G. Di BlasioK. Kunisch and E. Sinestrari, Stability for abstract linear functional differential equations, Israel J. Math., 50 (1985), 231-263. doi: 10.1007/BF02761404.

[5]

J. Hale and S. Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences, 99, New York, Springer-Verlag, Heidelberg/Berlin, 1993.

[6]

K. Ito and T. Tarn, A linear quadratic optimal control for neutral systems, Nonlinear Anal. TMA., 9 (1985), 699-727. doi: 10.1016/0362-546X(85)90013-6.

[7]

J. Jeong, Stabilizability of retarded functional differential equation in Hilbert spaces, Osaka J. Math., 28 (1991), 347-365.

[8]

J. L. Lions and E. Magenes, Nonhomogeneous Boundary Value Problems and Applications, Vol. Ⅰ. Springer-Verlag, Berlin, New York, 1972.

[9]

K. Liu, Uniform $ L^2$-stability in mean square of linear autonomous stochastic functional differential equations in Hilbert spaces, Stoch. Proc. Appl., 115 (2005), 1131-1165. doi: 10.1016/j.spa.2005.02.006.

[10]

K. Liu, On stationarity of stochastic retarded linear equations with unbounded drift operators, Stoch. Anal. Appl., 34 (2016), 547-572.

[11]

K. Liu, Norm continuity of solution semigroups of a class of neutral functional differential equations with distributed delay, Applied. Math. Letters., 69 (2017), 35-41. doi: 10.1016/j.aml.2017.01.010.

[12]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Math., 1905, Springer-Verlag, New York, 2007.

[13]

H. Tanabe, Equations of Evolution, Pitman, New York, 1979.

[14]

H. Tanabe, Functional Analytic Methods for Partial Differential Equations, Dekker, New York, 1997.

show all references

References:
[1]

A. Bátkai and S. Piazzera, Semigroups for Delay Equations, Research Notes in Math., A. K. Peters, Wellesley, Massachusetts, 2005.

[2]

E. B. Davies, One Parameter Semigroups, Academic Press, New York, 1980.

[3]

G. Di BlasioK. Kunisch and E. Sinestrari, $ L^2$-regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives, J. Math. Anal. Appl., 102 (1984), 38-57. doi: 10.1016/0022-247X(84)90200-2.

[4]

G. Di BlasioK. Kunisch and E. Sinestrari, Stability for abstract linear functional differential equations, Israel J. Math., 50 (1985), 231-263. doi: 10.1007/BF02761404.

[5]

J. Hale and S. Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences, 99, New York, Springer-Verlag, Heidelberg/Berlin, 1993.

[6]

K. Ito and T. Tarn, A linear quadratic optimal control for neutral systems, Nonlinear Anal. TMA., 9 (1985), 699-727. doi: 10.1016/0362-546X(85)90013-6.

[7]

J. Jeong, Stabilizability of retarded functional differential equation in Hilbert spaces, Osaka J. Math., 28 (1991), 347-365.

[8]

J. L. Lions and E. Magenes, Nonhomogeneous Boundary Value Problems and Applications, Vol. Ⅰ. Springer-Verlag, Berlin, New York, 1972.

[9]

K. Liu, Uniform $ L^2$-stability in mean square of linear autonomous stochastic functional differential equations in Hilbert spaces, Stoch. Proc. Appl., 115 (2005), 1131-1165. doi: 10.1016/j.spa.2005.02.006.

[10]

K. Liu, On stationarity of stochastic retarded linear equations with unbounded drift operators, Stoch. Anal. Appl., 34 (2016), 547-572.

[11]

K. Liu, Norm continuity of solution semigroups of a class of neutral functional differential equations with distributed delay, Applied. Math. Letters., 69 (2017), 35-41. doi: 10.1016/j.aml.2017.01.010.

[12]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Math., 1905, Springer-Verlag, New York, 2007.

[13]

H. Tanabe, Equations of Evolution, Pitman, New York, 1979.

[14]

H. Tanabe, Functional Analytic Methods for Partial Differential Equations, Dekker, New York, 1997.

[1]

Nicholas J. Kass, Mohammad A. Rammaha. Local and global existence of solutions to a strongly damped wave equation of the $ p $-Laplacian type. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1449-1478. doi: 10.3934/cpaa.2018070

[2]

Diego Maldonado. On interior $C^2$-estimates for the Monge-Ampère equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1427-1440. doi: 10.3934/dcds.2018058

[3]

Chengxiang Wang, Li Zeng, Wei Yu, Liwei Xu. Existence and convergence analysis of $\ell_{0}$ and $\ell_{2}$ regularizations for limited-angle CT reconstruction. Inverse Problems & Imaging, 2018, 12 (3) : 545-572. doi: 10.3934/ipi.2018024

[4]

Jiří Neustupa. On $L^2$-Boundedness of a $C_0$-Semigroup generated by the perturbed oseen-type operator arising from flow around a rotating body. Conference Publications, 2007, 2007 (Special) : 758-767. doi: 10.3934/proc.2007.2007.758

[5]

Qianying Xiao, Zuohuan Zheng. $C^1$ weak Palis conjecture for nonsingular flows. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1809-1832. doi: 10.3934/dcds.2018074

[6]

Dajana Conte, Raffaele D'Ambrosio, Beatrice Paternoster. On the stability of $\vartheta$-methods for stochastic Volterra integral equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-14. doi: 10.3934/dcdsb.2018087

[7]

Tadahisa Funaki, Yueyuan Gao, Danielle Hilhorst. Convergence of a finite volume scheme for a stochastic conservation law involving a $Q$-brownian motion. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1459-1502. doi: 10.3934/dcdsb.2018159

[8]

Yu-Zhao Wang. $ \mathcal{W}$-Entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2441-2454. doi: 10.3934/cpaa.2018116

[9]

Qunyi Bie, Haibo Cui, Qiru Wang, Zheng-An Yao. Incompressible limit for the compressible flow of liquid crystals in $ L^p$ type critical Besov spaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 2879-2910. doi: 10.3934/dcds.2018124

[10]

Sugata Gangopadhyay, Goutam Paul, Nishant Sinha, Pantelimon Stǎnicǎ. Generalized nonlinearity of $ S$-boxes. Advances in Mathematics of Communications, 2018, 12 (1) : 115-122. doi: 10.3934/amc.2018007

[11]

Gyula Csató. On the isoperimetric problem with perimeter density $r^p$. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2729-2749. doi: 10.3934/cpaa.2018129

[12]

Mohan Mallick, R. Shivaji, Byungjae Son, S. Sundar. Bifurcation and multiplicity results for a class of $n\times n$ $p$-Laplacian system. Communications on Pure & Applied Analysis, 2018, 17 (3) : 1295-1304. doi: 10.3934/cpaa.2018062

[13]

Ildoo Kim. An $L_p$-Lipschitz theory for parabolic equations with time measurable pseudo-differential operators. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2751-2771. doi: 10.3934/cpaa.2018130

[14]

Yinbin Deng, Wei Shuai. Sign-changing multi-bump solutions for Kirchhoff-type equations in $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 3139-3168. doi: 10.3934/dcds.2018137

[15]

Yu-Xia Liang, Ze-Hua Zhou. Supercyclic translation $C_0$-semigroup on complex sectors. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 361-370. doi: 10.3934/dcds.2016.36.361

[16]

Vladimir Chepyzhov, Alexei Ilyin, Sergey Zelik. Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1835-1855. doi: 10.3934/dcdsb.2017109

[17]

Yonglin Cao, Yuan Cao, Hai Q. Dinh, Fang-Wei Fu, Jian Gao, Songsak Sriboonchitta. Constacyclic codes of length $np^s$ over $\mathbb{F}_{p^m}+u\mathbb{F}_{p^m}$. Advances in Mathematics of Communications, 2018, 12 (2) : 231-262. doi: 10.3934/amc.2018016

[18]

VicenŢiu D. RǍdulescu, Somayeh Saiedinezhad. A nonlinear eigenvalue problem with $ p(x) $-growth and generalized Robin boundary value condition. Communications on Pure & Applied Analysis, 2018, 17 (1) : 39-52. doi: 10.3934/cpaa.2018003

[19]

Sanjiban Santra. On the positive solutions for a perturbed negative exponent problem on $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1441-1460. doi: 10.3934/dcds.2018059

[20]

Juntao Sun, Tsung-Fang Wu, Zhaosheng Feng. Non-autonomous Schrödinger-Poisson system in $\mathbb{R}^{3}$. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1889-1933. doi: 10.3934/dcds.2018077

2016 Impact Factor: 0.994

Metrics

  • PDF downloads (11)
  • HTML views (186)
  • Cited by (0)

Other articles
by authors

[Back to Top]